|Hiv Pos & short-term memory loss
Aug 6, 2001
I am on Viracept and combivir and am undetectible with t cells 480 i seem to get short term memory loss is that from the meds? what else could happen to me due to the toxic meds? I have been on meds since Feb 99 when i tested pos vl 63,000 and tcells 317.
Response from Dr. Feinberg
I don't think this is due to the meds. Short-term memory loss can be associated with HIV (called HIV encephalopathy or dementia), although it would be unusual in people with well-suppressed HIV. Ask your doctor to check you out.
alergic reaction to fruit and meds?
- Hpv After Swallowing Sperm Worried I Have HIV
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- How To Get Rid Of An Std?
- What Are Vaginal Odor, Dizziness, Headache And Diarrhea Signs Of?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.